Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Child has fever, diarrhea and rashes. Given tylenol. X-ray done. What are the findings?

took my 15 month child to the er 2 days ago they said he had a stomach bug. His fever was 104.4. He develop a rash That i got too. He has had diarrhea and temps at 102 gave Tylenol and,at night hes been clammy and cold 97.4 but sweating bad.he doesn t sleep well and crys allot. Xray showed alot of poop but the runs has been for 4 days. Is thisnormal for viruses?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
Viral fever usually last upto 5 days but can last longer.
Give your child lots of fluids.Avoid milk,juices and wheat products.
Give him some antispasmodic drops for pain.
Give him paracetamol for fever.
Consult your doctor for tests if the child worsens.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Thu, 28 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor